Alert archive / Nebraska / Special Weather Statements in 2015

Special Weather Statement, NWS North Platte, NE

August 7, 2015Hayes County, Nebraska

NWS North Platte, NE issued this special weather statement at Aug 7, 2015, 9:48 PM CDT for Hayes County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 9:48 PM CDT (02:48 UTC)
Expired
Aug 7, 2015, 10:15 PM CDT
In force
27 min
Issued by
NWS North Platte, NE

County Hayes County, NE

The radar

The North Platte radar (KLNX), 136 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WWUS83 KLBF 080248
SPSLBF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT FRI AUG 7 2015
 
NEZ057>059-070-080315-
KEITH NE-PERKINS NE-LINCOLN NE-HAYES NE-
948 PM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...EASTERN
PERKINS AND NORTHERN HAYES COUNTIES UNTIL 1015 PM CDT/915 PM MDT/...

AT 947 PM CDT /847 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTH OF WALLACE...OR 12 MILES NORTH OF HAYES
CENTER...MOVING NORTH AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKENS...SOMERSET...WALLACE AND MARENGO. 

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 70 AND 75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100
PM MDT/ FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4060 10085 4063 10125 4104 10125 4102 10073
TIME...MOT...LOC 0247Z 200DEG 44KT 4068 10111 

$$

MARTIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Aug 7, 6:45 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Aug 7, 6:45 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT FRI AUG 7 2015

.SYNOPSIS...
ISSUED AT 343 PM CDT FRI AUG 7 2015

H5 ANALYSIS FROM THIS MORNING HAD A TANDEM OF LOWS OVER
THE WESTERN CONUS AND CANADA. THE FIRST LOW WAS LOCATED OVER SRN
SASKATCHEWAN...WITH THE SECOND LOW OVER SAN FRANCISCO BAY. EAST OF
THE CALIFORNIA LOW...DECENT SHORTWAVES WERE LOCATED OVER
UTAH...EXTENDING INTO WESTERN COLORADO AND NRN NEW MEXICO. CURRENT
WV IMAGERY HAS THE SHORTWAVES OVER NRN UTAH...INTO CENTRAL COLORADO
AND NERN NEW MEXICO...WHILE THE CLOSED LOW WAS CURRENTLY LOCATED
JUST EAST OF SACRAMENTO CA. FURTHER EAST...HIGH PRESSURE REMAINED
ANCHORED ACROSS TEXAS AND OKLAHOMA...WHILE NORTHWESTERLY FLOW
EXTENDED FROM THE UPPER MISSISSIPPI VALLEY...SEWD INTO THE
CAROLINAS. AT THE SURFACE...A STATIONARY FRONT WAS LOCATED ALONG
THE KS/OK BORDER. NORTH OF THIS FEATURE...A SURFACE TROUGH
EXTENDED THROUGH EASTERN COLORADO INTO THE SWRN NEBR
PANHANDLE...AND NORTH TO EAST OF RAPID CITY SD...NEAR PHILIP SD.
EAST OF THE TROUGH...SRLY WINDS HAVE BEGUN TO INCREASE ALONG A
CORRIDOR FROM WESTERN KS INTO THE NEBRASKA SANDHILLS WITH DEW
POINTS INCREASING INTO THE MID TO UPPER 60S ACROSS SWRN AND WEST
CENTRAL NEBRASKA.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 343 PM CDT FRI AUG 7 2015

SHORTWAVE TROUGH CURRENTLY OVER NORTHEAST UTAH WILL CONTINUE TO PUSH
EAST AS IT ROUNDS THE PERIPHERY OF THE SUB-TROPICAL RIDGE OF HIGH
PRESSURE CENTERED OVER THE SOUTHERN PLAINS. INCREASING DPVA ALOFT
HAS AIDED IN THE ESTABLISHMENT OF A LEE SIDE SURFACE TROUGH OVER
EASTERN COLORADO AND NORTHWARD INTO THE SOUTHWEST NEBRASKA
PANHANDLE...EXTENDING NORTHEAST THROUGH CENTRAL CHERRY COUNTY. DRY
DOWNSLOPING WESTERLY WINDS EXIST BEHIND THE TROUGH...AND MOIST
SOUTHERLY WINDS IN PLACE TO THE EAST OVER THE SANDHILLS REGION.
LATEST MESOANALYSIS INDICATES THE ADVECTION AND POOLING OF LOW LEVEL
THETA-E IN THE VICINITY OF THE TROUGH BENEATH A PLUME STEEPENING MID-
LEVEL LAPSE RATES. THIS HAS FOSTERED AN AXIS OF STRONG INSTABILITY
CHARACTERIZED BY MLCAPE OF 2000 J/KG OR GREATER. MOST CAMS BREAK THE
CAP ALONG THE TROUGH BY 21Z AND QUICKLY DEVELOP SCATTERED TO
WIDESPREAD CONVECTION. DEEP LAYER SHEAR OF 40+ KTS WILL PROMOTE THE
POTENTIAL FOR A FEW SUPERCELLULAR STORM MODES INTO THE
EVENING...CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. MODEL
SOUNDING ANALYSIS OVER FAR SOUTHWEST NEBRASKA SHOWS VEERING LOW
LEVEL WIND PROFILES AND 0-3 KM SRH CLOSE TO 300 M2/S2 BETWEEN 22Z
AND 02Z...SO A NARROW WINDS EXISTS FOR A TORNADO OR TWO AS WELL.

LOW LEVEL JET STRENGTHENS THIS EVENING WHICH WILL LEAD TO THE
UPSCALE GROWTH INTO LINEAR CONVECTIVE MODES AND THE TRANSITION TO
MORE OF A WIND THREAT AS THE STORMS PUSH EAST. ALSO OF CONCERN THIS
EVENING AND TONIGHT IS THE POTENTIAL FOR TORRENTIAL RAINFALL. PWATS
HAVE BEEN STEADILY ON THE INCREASE TODAY...BOTH FROM SOUTHERLY
MOISTURE ADVECTION IN THE LOW LEVELS AND MID-LEVEL PACIFIC MOISTURE
STREAMING INTO THE CENTRAL PLAINS. PWATS WILL LIKELY BE AOA 2
STANDARD DEVIATIONS ABOVE CLIMO BY THIS EVENING. THE LOW LEVEL JET
WILL FURTHER SUPPORT STRONG MOISTURE TRANSPORT INTO THE AREA AS THE
CONVERGENT EXIT REGION OF THE JET FOCUSES INTO THE SOUTHERN HALF OF
THE CWA. OVER THE LAST 24 HOURS MODEL GUIDANCE HAS CONSISTENTLY
PAINTED SOUTHWEST NEBRASKA WITH 1-2"+ OF RAINFALL. THIS WILL LEAD TO
A FLASH FLOODING THREAT...PARTICULARLY IN AREAS WITH LOWERED FLASH
FLOOD GUIDANCE DUE TO SATURATED SOILS FROM HEAVY RAINFALL THIS WEEK.

STORMS PUSH EAST OVERNIGHT...BUT STILL KEPT SLIGHT/LOW CHC POPS
LINGERING INTO TOMORROW MORNING MAINLY OVER THE EASTERN HALF OF THE
CWA. MOSTLY CLOUDY SKIES WILL KEEP HIGH TEMPERATURES BELOW
NORMAL...GENERALLY IN THE UPPER 70S TO LOW 80S. PRECIP CHANCES
INCREASE AGAIN LATE IN THE DAY IN THE PANHANDLE AND NORTHWEST
NEBRASKA AS THE NEXT SHORTWAVE TROUGH EJECTS OUT OF THE SOUTHWEST
AND APPROACHES THE CENTRAL PLAINS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 343 PM CDT FRI AUG 7 2015

SATURDAY NIGHT THROUGH MONDAY...IN THE MID RANGE
PERIODS...LOW PRECIPITATION CHANCES SATURDAY NIGHT INTO SUNDAY AND
THEN AGAIN ON SUNDAY NIGHT IS THE MAIN FORECAST CHALLENGES. FOR
SATURDAY NIGHT...IN THE WAKE OF EXITING CONVECTION SATURDAY...A
FRONTAL BOUNDARY WILL BE FORCED SOUTH INTO NRN KS BY SAT EVENING.
SHORTWAVE ENERGY WILL LIFT EAST OF COLORADO INTO KS SAT
AFTN/EVENING...AND EXPECT THE BULK OF SFC BASED CONVECTION TO LIE
OUT TO THE SOUTH OF THE FCST AREA. FURTHER NORTH AND
WEST...CONVECTION IS EXPECTED TO INITIATE ALONG THE THETAE AXIS IN
EASTERN WYOMING SAT AFTN/EVE AND LIFT EAST INTO THE WESTERN AND
NORTHERN CWA SAT NIGHT. HOW MUCH OF AN IMPACT THIS CONVECTION CAN
MAKE INTO THE SRN AND EASTERN CWA OVERNIGHT IS STILL UP IN THE AIR.
UPPER LEVEL SUPPORT FOR THUNDERSTORMS APPEARS ATTM TO TRACK FROM
EASTERN WYOMING INTO NWRN NEBRASKA AND SOUTH DAKOTA. WITH THIS IN
MIND...HAVE CONFINED POPS TO THE WEST AND NRN CWA ONLY...AND HAVE
KEPT THEM IN THE SLIGHT CHANCE CATEGORY AS LOW LEVEL MOISTURE IS
LIMITED IN THE WAKE OF EXITING CONVECTION FRIDAY NIGHT/SATURDAY.
ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AS A
SHORTWAVE ENTERS THE HIGH PLAINS OF NEBRASKA AND SOUTH DAKOTA. THIS
CONVECTION WILL BECOME FOCUSED ALONG A SURFACE TROUGH ANCHORED
ACROSS THE CENTRAL CWA SUNDAY EVENING. FOR LOCATIONS IN THE WESTERN
CWA...THE LATEST NAM AND GFS SOLNS PUSH A TONGUE OF DRIER AIR INTO
THE WESTERN SANDHILLS AND EASTERN PANHANDLE...AND HAVE OPTED FOR DRY
CONDS IN THESE AREAS. FURTHER EAST...LIMITED POPS TO THE 20 TO 30
PERCENT RANGE AS MID AND UPPER LEVEL FORCING APPEARS WEAK ATTM.

MONDAY NIGHT THROUGH FRIDAY...THE LATEST ECMWF AND GFS SOLNS FROM
THIS MORNING CONTINUE TO LEAN TOWARD A SHIFT IN RIDGING ACROSS THE
CENTRAL CONUS NEXT WEEK. BOTH SOLNS NOW BUILD A RIDGE THROUGH THE
CENTRAL ROCKIES AND HIGH PLAINS NEXT WEEK. THIS IS TYPICALLY A DRY
PATTERN ACROSS THE FORECAST AREA WITH THE EXCEPTION OF POSSIBLY IN
THE FAR WESTERN CWA WHERE CONVECTION ACROSS EASTERN WYOMING AND
THE FRONT RANGE OF COLORADO MAY DRIFT EAST INTO THE AREA.
HOWEVER...WITH GENERALLY NORTHERLY OR NORTH NORTHWESTERLY STEERING
WINDS IN THIS PATTERN WE SHOULD REMAIN DRY...EVEN IN THE WESTERN
CWA. IN ADDITION TO DRY CONDITIONS TRENDED TEMPERATURES WARMER
WITH HIGHS REACHING THE LOWER 90S LATE NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 645 PM CDT FRI AUG 7 2015

RAIN...THUNDERSTORMS AND MVFR CIGS SHOULD BECOME WIDESPREAD
TONIGHT FROM WEST TO EAST WITH THE PRIMARY AREA AFFECTED FROM
INTERSTATE 80 THROUGH CUSTER COUNTY AND NORTH INTO HOLT COUNTY.
THIS RAIN SHOULD EXIT THE FORECAST AREA BY 15Z SATURDAY.

VFR IS EXPECTED ALL AREAS FROM 15Z-18Z ONWARD.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CDT /5 AM MDT/ SATURDAY FOR NEZ022-
035>038-056>059-069>071.

&&

SYNOPSIS...CLB
SHORT TERM...MARTIN
LONG TERM...CLB
AVIATION...CDC
Hazardous weather outlook, Aug 7, 3:26 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT FRI AUG 7 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-082030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
326 PM CDT FRI AUG 7 2015 /226 PM MDT FRI AUG 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED TO WIDESPREAD THUNDERSTORMS WILL DEVELOP BY MID TO LATE
AFTERNOON OVER WESTERN NEBRASKA AND NORTHEAST COLORADO...THEN
TRACK EAST THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. SEVERE
WEATHER WILL BE POSSIBLE WITH LARGE HAIL GREATER THAN 1 INCH IN
DIAMETER AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. A TORNADO
ALSO CANNOT BE RULED OUT DURING THE EVENING HOURS...WITH THE
THREAT AREA GENERALLY WEST OF HIGHWAY 83.

ALSO OF CONCERN THIS EVENING AND TONIGHT IS THE THREAT FOR FLASH
FLOODING DUE TO HEAVY RAINFALL...PRIMARILY FROM SOUTHWEST INTO
CENTRAL NEBRASKA WHERE THE POTENTIAL EXISTS FOR 1 TO 2 INCHES OF
RAIN WITH LOCALLY HIGHER AMOUNTS. SEE THE LATEST FLASH FLOOD
WATCH
STATEMENT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DAILY CHANCES FOR THUNDERSTORMS CONTINUE THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK. A FEW STRONG STORMS ARE POSSIBLE
SUNDAY INTO SUNDAY NIGHT..OTHERWISE THE THREAT FOR SEVERE WEATHER
IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING OVER WESTERN NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION
AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Local storm report, Aug 7, 9:07 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             5 S CHAMPION            40.39N 101.71W
08/07/2015  E1.00 INCH       CHASE              NE   PUBLIC

&&

SBAKER
Local storm report, Aug 7, 9:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HEAVY RAIN       5 S CHAMPION            40.39N 101.71W
08/07/2015  E2.10 INCH       CHASE              NE   PUBLIC

&&

SBAKER
Local storm report, Aug 7, 9:19 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             3 W ENDERS              40.44N 101.58W
08/07/2015  E1.25 INCH       CHASE              NE   PUBLIC

&&

SBAKER
Local storm report, Aug 7, 9:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     6 SW WAUNETA            40.36N 101.45W
08/07/2015  E75 MPH          CHASE              NE   PUBLIC

&&

SBAKER
Special weather statement, Aug 7, 9:35 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT FRI AUG 7 2015

NEZ005-008-025-026-094-080315-
THOMAS NE-BLAINE NE-BROWN NE-WESTERN CHERRY NE-EASTERN CHERRY NE-
935 PM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
NORTHEASTERN THOMAS...SOUTHWESTERN BROWN AND NORTHWESTERN BLAINE
COUNTIES UNTIL 1015 PM CDT/915 PM MDT/...

AT 935 PM CDT /835 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST
OF BROWNLEE TO NEAR THEDFORD...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAWLEY FLATS...ELSMERE...PURDUM...KOSHOPAH...THEDFORD...VALENTINE
NATIONAL WILDLIFE REFUGE...WILLOW LAKE STATE WILDLIFE MANAGEMENT
AREA...NATWICK...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...BROWNLEE
AND HIGHWAY 83 CROSSING GOOSE CREEK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 BETWEEN MILE MARKERS 208 AND 223.
 HIGHWAY 83 BETWEEN MILE MARKERS 143 AND 194.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100
PM MDT/ FOR NORTH CENTRAL NEBRASKA.

LAT...LON 4270 10040 4201 9991 4188 10055 4241 10093
TIME...MOT...LOC 0235Z 240DEG 37KT 4240 10090 4193 10054

CDC
Special weather statement, Aug 7, 9:48 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT FRI AUG 7 2015

NEZ057>059-070-080315-
KEITH NE-PERKINS NE-LINCOLN NE-HAYES NE-
948 PM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...EASTERN
PERKINS AND NORTHERN HAYES COUNTIES UNTIL 1015 PM CDT/915 PM MDT/...

AT 947 PM CDT /847 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTH OF WALLACE...OR 12 MILES NORTH OF HAYES
CENTER...MOVING NORTH AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKENS...SOMERSET...WALLACE AND MARENGO.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 70 AND 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100
PM MDT/ FOR SOUTHWESTERN NEBRASKA.

LAT...LON 4060 10085 4063 10125 4104 10125 4102 10073
TIME...MOT...LOC 0247Z 200DEG 44KT 4068 10111

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:31 PM CDTSpecial Weather StatementLBFDeuel29 min
Aug 7, 7:34 PM CDTSpecial Weather StatementLBFChase26 min
Aug 7, 7:51 PM CDTSevere Thunderstorm WarningLBFChase, Perkins24 min
Aug 7, 8:00 PM CDTSevere Thunderstorm WarningLBFChase30 min
Aug 7, 8:12 PM CDTSevere Thunderstorm WarningLBFPerkins33 min
Aug 7, 8:14 PM CDTSpecial Weather StatementLBFGrant, McPherson46 min
Aug 7, 8:22 PM CDTSevere Thunderstorm WarningLBFChase38 min
Aug 7, 8:32 PM CDTTornado WarningLBFChase28 min
Aug 7, 8:39 PM CDTFlash Flood WarningLBFChase5 hr
Aug 7, 8:49 PM CDTSevere Thunderstorm WarningLBFChase, Perkins41 min
Aug 7, 8:53 PM CDTSpecial Weather StatementLBFHooker, Thomas52 min
Aug 7, 8:58 PM CDTSevere Thunderstorm WarningLBFChase47 min
Aug 7, 9:26 PM CDTSevere Thunderstorm WarningLBFChase, Hayes49 min
Aug 7, 9:35 PM CDTSpecial Weather StatementLBFBrown40 min
Aug 7, 9:50 PM CDTSpecial Weather StatementLBFFrontier25 min
Aug 7, 9:55 PM CDTFlash Flood WarningLBFChase, Hayes5 hr
Aug 7, 9:59 PM CDTSpecial Weather StatementLBFCherry46 min
Aug 7, 10:12 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Aug 7, 11:14 PM CDTSpecial Weather StatementLBFLincoln46 min

Nearby

Special Weather Statements in Nebraska, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.